# SDR DL73S040083

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654653955
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS NOTED IN THE BS 616 STUB BEAM WEB.  CRACK INDICATION WAS REMOVED THE REWORKED/REPAIRED PER ERA 386098-14.
